MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT TACROLIMUS

ABBOTT LABORATORIES ARCHITECT TACROLIMUS
Catalog Number 01L77-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.An evaluation is in-process.
 
Event or Problem Description
The customer observed one patient with a falsely elevated tacrolimus result while using the architect tacrolimus assay.The following results were provided: the first specimen was collected before 8:00 am: initial result: over 30 ng/ml, retested after dilution: 54 ng/ml.After the patient received tacrolimus a new specimen was tested at 10:30 am, generating a result of 5.38 ng/ml (trough value).The customer indicated that this patient usually has a trough value of 3-4 ng/ml.The specimen was sent to a reference lab and generated similar results (specific results data not provided).No impact to patient management was reported.
 
Additional Manufacturer Narrative
Investigation of the customer issue included a review of the complaint text, design history record review, in-house testing, a search for similar complaints, and a review of labeling.Return material was not available from the customer.Returns were not available.The design history record review did not identify any non-conformances, deviations or potential nonconformances of the lot in question.An accuracy testing protocol was executed to evaluate the performance of reagent lot 79026m800; an internal panel was tested with retained kits of the likely cause reagent lot.Testing met the acceptance criteria and determined the reagent is performing acceptably.Tracking and trending did not identify an increase in complaint activity related to falsely elevated results for the lot un question.Labeling was reviewed and found to be adequate.Based on the available information no product deficiency of the architect tacrolimus reagent, list 01l77, lot 79026m800, was identified.

Brand Name
ARCHITECT TACROLIMUS
Common Device Name
TACROLIMUS
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key7621698
Report Number1415939-2018-00105
Device Sequence Number11298213
Product Code MLM
UDI-Device Identifier00380740001377
UDI-Public00380740001377
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2019
Device Catalogue Number01L77-25
Device Lot Number79026M800
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/30/2018
Supplement Date Received by Manufacturer06/25/2018
Initial Report FDA Received Date06/20/2018
Supplement Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I1000SR; ARCHITECT I1000SR; LN 01L86, SN (B)(4); LN 01L86, SN (B)(4)